# SDR 2002UALA00786

- Difficulty date: April 28, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 36,902 hours, 13,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Flange
- Condition: Worn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME FLANGE AFT SIDE LIP WORN, 2 EACH AREAS FROM FASTENERS STA 1520 BETWEEN STRINGER 22R AND 23R. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.L-ANGLE DOUBLER INSTALLED.
